# SDR AWXA0001991

- Difficulty date: July 15, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737317
- Aircraft serial: 23707
- Aircraft time: 49,131 hours, 25,868 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189915
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK- FLT 592- AFTER TAKEOFF WHEN THE LANDING GEAR WAS RETRACTED THE LEFT MAIN GEAR RED GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  THE CREW EXTENDED THE GEAR AND GOT 3 GREEN LIGHTS. THE GEAR WAS CYCLED UP AGAIN AND THE LEFT MLG RED LIGHT  REMAINED ILLUMINATED.  THE CREW SELECTED GEAR DOWN AND RETURNED TO PHX MAKING AN UNEVENTFUL LANDING.  IN PHX MAINTENANCE TROUBLE SHOT AND CHANGED THE LT MAIN LANDING GEAR UPLOCK SENSOR PER AMM 32-61-21.  OPERATIONAL CHECKS WERE GOOD.  NO FURTHER DISCREPANCIES HAVE BEEN REPORTED.
